You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Review: Prague Studies In Mathematical Linguistics I By L. Doležel; P. Sgall; J. Vachek
Reviewed Work: Prague Studies in Mathematical Linguistics I by L. Doležel, P. Sgall, J. Vachek
Review by: Jacob Mey
International Journal of American Linguistics
Vol. 34, No. 1 (Jan., 1968), pp. 62-74
Published by: The University of Chicago Press
Stable URL: http://www.jstor.org/stable/1263714
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
International Journal of American Linguistics © 1968 The University of Chicago Press